I was just curious if anyone knew if withdrawing from Geodon cause psychosis. Every time I try to quit my medicine after about a day. I lose the ability to concentrate and I start hallucinating visually. I was just curious if this is symptoms of withdraws or if its my schizophrenia symptoms returning. I plan on talking to my pdoc about this on Monday when I go to see her but I think she might get mad that I tried to get off my medicine.
take your meds… that is all i have to say.
Going off medications results in a psychotic relapse in most people over time. Some sooner than others.
I agree with opus, but I’ve noticed a like thing with zyprexa.
As someone who once heavily self medicated… when I accidently miss a dose… it doesn’t feel like withdrawal. Withdrawal for me always contained upset stomach… sweating… fatigue… major headache… shakes…
I’m on Latuda and Seroquel and when I miss my meds… I get agitated and it throws off my sleep schedule… I get insomnia… it doesn’t take long for the voices to wake up… and the head circus to start up again… For me… I’d say it’s symptoms coming not withdrawal.
I slowly titrated off Geodon and went onto Abilify a couple months back, all under medical supervision. No withdrawal symptoms in terms of severe psychosis. I had more breakthrough symptoms, but that is because Abilify doesn’t work as well for me as Geodon did. It also made me tired and left me drooling a lot. That’s the worst I experienced after going off Geodon, which I am now back on. (I went off at the request of a cardiologist who has since been told he can bend and flush. I have limits in terms of what I’m willing to accommodate.)